# SDR SWIA202052579

- Difficulty date: August 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Buckled
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR LOWER BOTTOM SEAL RETAINER BUCKLED IN SEVERAL PLACES.  C-CHECK RO 9/20/2020.  REMOVED DAMAGED FWD BAGGAGE BAY DOOR LOWER SEAL RETAINER AND INSTALLED NEW RETAINER P/N: LE670-39647-1, REF CRJ700 SRM.
